About a month ago now I developed Acute Bronchitis [violent coughing, fever, chills, etc...]. Quickly afterwards, I was given an antibiotic by my G.P. It went away, but it came back. I was given a different Antibiotic, but this time my right lung feels as though there is something in it, it feels weighed down a little.
I had my husband listen, and he said it sounds like water droplets are in there when I breathe out.
This really concerns me, because things like this - left untreated - can lead to Pneumonia, right? I was doing research online, and came up with 'moist rales'. Could this be the problem? If so, what can I do about it?
You may have pneumonia. You may even have developed fluid around your lung from it. This could be why you feel "weighted down". You should call your doctor, immediately to arrange for an examination and chest X-ray.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.